I am completely new to this board and desperate for advice from people who have had the same experience. I have JUST barely survived a 10 day course of flagyl (metronidazole) 500mg 3X daily. Needless to say, the side effects were unbearable at times. Dizzy, fatigued, lightheaded, brain-fog, depression, anxiety. UGH. But, alas, it is finally over.
I have yet to feel much relief from my protozoan infection (E. Histoylitica) but I am hoping this is because the side effects of flagyl, or the parasite die-off, are causing diarrhea, stomach pains, cramps.
ANYWAY, now, the doctor is saying I need to take Humatin (Paromomycin) for 10 days to eliminate the parasites from my GI Lumen that may have survived.
My question is, from those who have taken both, will the side effects of humatin be the same as the flagyl side effects?! Because I honestly cannot go through this hell again. I had to take the week of of school, and I cannot afford to do that again. I am assuming the humatin is better tolerated after reading horror stories about flagyl, can anyone with experience verify if this is true??
Thanks so much!
Add To Favorites!